Alert archive / Oklahoma / Flood Watches in 2020

Flood Watch 2, NWS Tulsa, OK

July 28, 202022 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this flood watch at Jul 28, 2020, 3:04 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jul 29, 2020, 1:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 28, 2020, 3:04 PM CDT (20:04 UTC)
In effect from
Jul 29, 2020, 1:00 AM CDT
Expired
Jul 30, 2020, 4:12 AM CDT
In force
27 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 26 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WGUS64 KTSA 282004
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
304 PM CDT Tue Jul 28 2020

OKZ054>057-059>068-070-071-291000-
/O.CAN.KTSA.FF.A.0007.000000T0000Z-200729T0000Z/
/O.NEW.KTSA.FA.A.0002.200729T0600Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Muskogee-
McIntosh-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, 
Okmulgee, Wagoner, Tahlequah, Muskogee, and Checotah
304 PM CDT Tue Jul 28 2020

...FLOOD WATCH IN EFFECT FROM 1 AM CDT WEDNESDAY THROUGH THURSDAY
MORNING...

The National Weather Service in Tulsa has issued a

* Flood Watch for portions of east central Oklahoma...northeast 
  Oklahoma and southeast Oklahoma...including the following 
  counties...in east central Oklahoma...Cherokee...Muskogee and 
  Okfuskee. in northeast Oklahoma...Craig...Creek...Delaware... 
  Mayes...Nowata...Okmulgee...Osage...Pawnee...Rogers...Tulsa... 
  Wagoner and Washington OK. in southeast Oklahoma...McIntosh. 

* From 1 AM CDT Wednesday through Thursday morning.

* Multiple rounds of slow moving, heavy rain producing
  thunderstorms are expected late tonight through Wednesday night
  across much of eastern Oklahoma and northwest Arkansas.
  Pockets of locally heavy flooding rainfall are possible, with 
  several inches possible in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-058-069-072>076-291000-
/O.NEW.KTSA.FA.A.0002.200729T0600Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Ottawa-Adair-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Miami, 
Stilwell, Sallisaw, McAlester, Stigler, Wilburton, and Poteau
304 PM CDT Tue Jul 28 2020

...FLOOD WATCH IN EFFECT FROM 1 AM CDT WEDNESDAY THROUGH THURSDAY
MORNING...

The National Weather Service in Tulsa has issued a

* Flood Watch for portions of Arkansas and Oklahoma...including 
  the following counties...in Arkansas...Benton...Carroll... 
  Crawford...Franklin...Madison...Sebastian and Washington AR. 
  in Oklahoma...Adair...Choctaw...Haskell...Latimer...Le Flore...
   Ottawa...Pittsburg...Pushmataha and Sequoyah. 

* From 1 AM CDT Wednesday through Thursday morning

* Multiple rounds of slow moving, heavy rain producing
  thunderstorms are expected late tonight through Wednesday night
  across much of eastern Oklahoma and northwest Arkansas.
  Pockets of locally heavy flooding rainfall are possible, with 
  several inches possible in spots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

&&

$$
5 follow-up statements
742 
WGUS64 KTSA 290843
FFATSA

Flood Watch
National Weather Service Tulsa OK
343 AM CDT Wed Jul 29 2020



ARZ001-002-010-011-019-020-029-OKZ049-053>076-292100-
/O.CON.KTSA.FA.A.0002.000000T0000Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
343 AM CDT Wed Jul 29 2020

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Choctaw...Craig...Creek... 
  Delaware...Haskell...Latimer...Le Flore...Mayes...McIntosh... 
  Muskogee...Nowata...Okfuskee...Okmulgee...Osage...Ottawa... 
  Pawnee...Pittsburg...Pushmataha...Rogers...Sequoyah...Tulsa... 
  Wagoner and Washington OK. 

* Through Thursday morning

* Scattered thunderstorms, with locally heavy rain, will spread
  east across the region today. Additional thunderstorms are
  expected to redevelop tonight, especially across northeast
  Oklahoma. Given the high rain rates and slow storm motions
  expected, localized flash flooding is likely. Most areas will
  see around an inch or two of rain. However, locally higher
  amounts of 4 to 6 inches will be possible in the stronger storms
  that move over the same locations.

* Additional thunderstorms with heavy rainfall are expected on 
  Thursday. The flash flood watch will likely need to be extended 
  for some areas, especially in locations that receive heavy 
  rainfall today and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

&&

$$
820 
WGUS64 KTSA 291329
FFATSA

Flood Watch
National Weather Service Tulsa OK
829 AM CDT Wed Jul 29 2020


ARZ001-002-010-011-019-020-029-OKZ049-053>076-292130-
/O.CON.KTSA.FA.A.0002.000000T0000Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
829 AM CDT Wed Jul 29 2020

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Choctaw...Craig...Creek... 
  Delaware...Haskell...Latimer...Le Flore...Mayes...McIntosh... 
  Muskogee...Nowata...Okfuskee...Okmulgee...Osage...Ottawa... 
  Pawnee...Pittsburg...Pushmataha...Rogers...Sequoyah...Tulsa... 
  Wagoner and Washington OK. 

* Through Thursday morning

* Scattered thunderstorms, with locally heavy rain, will spread
  east across the region today. Additional thunderstorms are
  expected to redevelop tonight, especially across northeast
  Oklahoma. Given the high rain rates and slow storm motions
  expected, localized flooding is likely. Most areas will see 
  around an inch or two of rain. However, locally higher amounts 
  of 4 to 6 inches will be possible in the stronger storms that 
  move over the same locations. 

* Additional thunderstorms with heavy rainfall are expected on
  Thursday. The flood watch will likely need to be extended for 
  some areas, especially in locations that receive heavy rainfall 
  today and tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

&&

$$
428 
WGUS64 KTSA 292021
FFATSA

Flood Watch
National Weather Service Tulsa OK
321 PM CDT Wed Jul 29 2020


ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
/O.CON.KTSA.FA.A.0002.000000T0000Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-
Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell-
Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, 
Wilburton, and Poteau
321 PM CDT Wed Jul 29 2020

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Choctaw...Craig...Creek... 
  Delaware...Haskell...Latimer...Le Flore...Mayes...McIntosh... 
  Muskogee...Nowata...Okfuskee...Okmulgee...Osage...Ottawa... 
  Pawnee...Pittsburg...Pushmataha...Rogers...Sequoyah...Tulsa... 
  Wagoner and Washington OK. 

* Through Thursday morning

* Scattered thunderstorms, with locally heavy rain, will remain
  possible this afternoon. Additional thunderstorms are expected
  to redevelop tonight, especially across northeast Oklahoma.
  Given the high rain rates and slow storm motions expected,
  localized flooding is likely. Most areas will see around an inch
  or two of rain. However, locally higher amounts of 3 to 4 
  inches will be possible in the stronger storms that move over 
  the same locations. 

* Additional thunderstorms with heavy rainfall are expected
  Thursday afternoon and night. The flood watch will likely be
  needed again for some areas, especially in locations that
  receive heavy rainfall tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

&&

$$
509 
WGUS64 KTSA 300313
FFATSA

Flood Watch
National Weather Service Tulsa OK
1013 PM CDT Wed Jul 29 2020

OKZ049-053-073-075-300415-
/O.CAN.KTSA.FA.A.0002.000000T0000Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pushmataha-Choctaw-Pittsburg-Latimer-
Including the cities of Antlers, Clayton, Hugo, McAlester, 
and Wilburton
1013 PM CDT Wed Jul 29 2020

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of southeast Oklahoma has been
cancelled. While isolated showers and thunderstorms remain
possible overnight, the threat of flooding has lessened
considerably.

$$

ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-301200-
/O.CON.KTSA.FA.A.0002.000000T0000Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Haskell-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, Stigler, and Poteau
1013 PM CDT Wed Jul 29 2020

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

The Flood Watch continues for

* Portions of Arkansas and Oklahoma...including the following 
  counties...in Arkansas...Benton...Carroll...Crawford... 
  Franklin...Madison...Sebastian and Washington AR. in 
  Oklahoma...Adair...Cherokee...Craig...Creek...Delaware... 
  Haskell...Le Flore...Mayes...McIntosh...Muskogee...Nowata... 
  Okfuskee...Okmulgee...Osage...Ottawa...Pawnee...Rogers... 
  Sequoyah...Tulsa...Wagoner and Washington OK. 

* Until 7 AM CDT Thursday

* Several rounds of showers and thunderstorms will affect parts of
  mainly northeast Oklahoma and northwest Arkansas overnight.
  Given the high rain rates and storms possibly training over the
  same areas, localized flooding is likely. Most areas will see 
  around an inch or two of rain. However, locally higher amounts 
  of 3 to 4 inches will be possible in the stronger storms that 
  move over the same locations. 

* Additional thunderstorms with heavy rainfall are expected 
  Thursday afternoon and night. The flood watch will likely be 
  needed again for some areas, especially in locations that 
  receive heavy rainfall tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

&&

$$
724 
WGUS64 KTSA 300912
FFATSA

Flood Watch
National Weather Service Tulsa OK
412 AM CDT Thu Jul 30 2020



ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-301015-
/O.CAN.KTSA.FA.A.0002.000000T0000Z-200730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Haskell-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, Stigler, and Poteau
412 AM CDT Thu Jul 30 2020

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of Arkansas and Oklahoma has been
cancelled. Stronger storms have begun to shift east of the region
this morning with the short term threat for flooding subsiding.
Additional thunderstorms are expected this afternoon through 
tonight with the potential for heavy rainfall. Therefore, a flood
watch may needed later today.


$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flood watch went out at Jul 28, 12:22 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 28, 12:22 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1222 PM CDT Tue Jul 28 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers/thunderstorms remain quite scattered early this afternoon,
with areas of MVFR/IFR conditions near the rain areas. Should
see an increase in shower coverage overnight, especially after
06-09Z with rain shifting into northwest AR by Wednesday morning.

&&

.PREV DISCUSSION... /Issued 1053 AM CDT Tue Jul 28 2020/

..UPDATE...

DISCUSSION...
Going forecast in reasonable shape, with only a few minor tweaks
made. Best rain chances expected across eastern OK through the
day, where a modest 20-25kt low-level jet will reside. Slow moving
areas of rain will result in locally heavy rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  86  72  90 /  70  80  60  40
FSM   74  85  73  91 /  50  80  60  60
MLC   73  84  72  89 /  60  80  50  40
BVO   72  84  70  86 /  60  80  60  40
FYV   71  81  70  86 /  50  80  70  70
BYV   71  84  70  87 /  50  80  70  80
MKO   73  83  71  88 /  60  80  60  50
MIO   72  84  70  87 /  60  90  70  60
F10   72  84  71  89 /  70  80  60  40
HHW   74  85  75  91 /  50  70  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ054>057-
     059>062-064>068-070-071.

AR...None.
&&

AVIATION.....08
Hazardous weather outlook, Jul 28, 12:41 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1241 PM CDT Tue Jul 28 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1241 PM CDT Tue Jul 28 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast and east-central Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma and east-central Oklahoma.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Significant.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Slow moving showers and thunderstorms, in association with a weak
upper level low pressure, will drop locally heavy rainfall across
portions of eastern Oklahoma through the afternoon. Several inches
are possible in spots, and this could cause flash flooding. Shower
and thunderstorm coverage is expected to increase later tonight, with
a continued threat of locally heavy rainfall.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...Severe Thunderstorm Potential.
FRIDAY through MONDAY...Limited thunderstorm Potential.

EXTENDED DISCUSSION...
Multiple rounds of thunderstorms are expected this week, some of
which could drop heavy rainfall on areas that have already picked
up heavy rains from previous storms. Thus, there is increasing
potential for at least localized flash flooding as the week wears
on. A wave in the northwest flow aloft will increase wind shear
and will combine with a brief period of warmer temps and higher
instability to raise the severe weather potential on Thursday,
especially during the afternoon and evening. More locally heavy
rains and potential flooding will be possible as the wave slides
across the region Friday. Storm chances decrease by the weekend
as the wave moves off to the east.

weather.gov/tulsa contains additional information.

Nearby

Flood Watches in Oklahoma, 2020Flood Watches in Arkansas, 2020Every flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.